# SDR REXA2014052800531

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,879 hours, 19,902 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHT STRIP INOPERATIVE ROW 1.  RESEATED CONNECTOR FOR AFFECTED STRIP OPERATIONS CHECKED GOOD IAW AMM 33-51-21.
